Bakernurse
A:

HI Bakernurse,

Nice to hear from you. This is a good question.

I am wondering if you felt this way before you went on medication, and are concerned that the medications haven't reduced these symptoms. Or if you started feeling this way after you began your medication.

That foggy and zombie feeling can be a symptom of depression. But it can also be related to medication.

But either way, the next step is the same.

I know how hard it can be to get an appointment with a psychiatrist, believe me. But I think it would be worth it for you to set one up. The two of you could go over your current regimen and decide if it needs to be adjusted or not. Getting to the optimal regimen can be kind of a trial and error process, two steps forward, one step back, until you come to the one that works best for you. Patience is needed. But so is close contact with your doctor. Don't hesitate to be high maintenance. You're worth it.

In preparation for your appointment, you might want to keep a journal. Write down how you're feeling each day, along with how any symptoms you are experiencing, like fogginess, are affecting your ability to function at your best. See if you can identify any trends and bring them up with your doctor.

The more information and evidence he/she has, the better they will be able to help you.

I hope you will stay in touch. Let me know how you're doing.

And take really good care of yourself.

Gary

Answered By Answered by Dr GaryCA
  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (No comments)

Add your comment Reply Down
Hide the Social Toolbar Show the Social Toolbar